# SDR QXEA2012100701177

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT ENGINE EMS STRUT A2, MID TUBE INBD SIDE.  BLENDED CHAFE DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  PERFORMED UT THICKNESS IAW NTM 51-00-04-910-801 PT 1. MIN REMAINING THICKNESS .054" FOUND TO BE IN LIMITS IAW SRM 54-13-06-02-01.
